MathSciNet Relay Station
MathSciNet bibliographic data
MR1800765 46L55 (11M99)
Laca, Marcelo; Raeburn, Iain The ideal structure of the Hecke $C\sp *$-algebra of Bost and Connes. Math. Ann. 318 (2000), no. 3, 433–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement